# SDR SWIA2019080846162

- Difficulty date: July 1, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR INNER SKIN, FOUND UPPER INTERCOSTAL UNDER LATCH-LOCK BOX TO BE CORRODED. (C-CHECK) RO: 08/06/2019 LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL (DD6) P/N#601R18057-1 IAW SRM.
